# SDR C2XA95IA145

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 124350003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING, PRESSURE REFUEL SHUTOFF VALVE SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
